# SDR CA130318025

- Difficulty date: March 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 25,656 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN UNSCHEDULED FWD TUBULAR FRAME, BIRDCAGE REPLACEMENT, THE RUDDER STOPS ON THE RECEIVED REPAIRED TUBULAR STRUCTURE WERE FOUND TO HAVE BEEN WELDED .5" FWD OF THE DWG LOCATION.  IT WAS ALSO NOTED THAT THE FUEL SELECTOR CABLE GUARD WAS FOUND WELDED ON THE WRONG SIDE.  BOTH ITEMS WERE REPAIRED IAW THE APPLICABLE DWG C2FS, 3147A, SB 2/49, AND PSM 1-2-3 TO RECTIFY THE DEFECTS.
